Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nico87

Cortison Injection

Recommended Posts

Hi,

I received cortisone injections on two cysts yesterday, with no changes detected as of yet. The derm also gave me samples of epiduo (for am) and atraline (for pm) yesterday, and now i am wondering if its safe to use the medication on the injected pimples. Like I said its been about 21 hrs since the injections and nothing has changed. Its Saturday so the derm's office is closed and I haven't been able to find any answers online. I'm hoping someone can tell me here!

Thanks!

Share this post


Link to post
Share on other sites

It should be okay to use topicals as your derm recommended. Nothing will really "disturb" the kenalog (cortisone) once it is in your skin. Excessive topicals should not be required on the spot since it's been injected though.

Share this post


Link to post
Share on other sites

Yes, it's fine to put topicals on top of your injected zits.

You can't expect magic all the time with the cortisone injections. Sometimes it IS magic, and they work within minutes. Sometimes it takes 2-3 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×